# SDR UALA2012112606753

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 75,656 hours, 8,901 cycles
- Engine: Pwa PW4056
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT FWD LAV WALL 1R FALLING OFF.  SECURED LIGHT FITTING.
